# SDR DXTA2011112104796

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 8,448 hours, 5,232 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 99144558
- Part serial: 0263CSW
- Condition: Malfunctioned
- Location: Nlg
- Part time: 4,617 hours, 2,849 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE NOSE GEAR DID NOT RETRACT. THE MAIN RETRACTED NORMALLY, HAD A NOSE GREEN AND A RED UNLOCK LIGHT.  HEARD SURGING AND MOVEMENT OF THE NOSE GEAR EVERY 10 SECONDS OR SO AS THE NOSE GEAR TRIED TO RETRACT.  WHEN LANDING GEAR HANDLE WAS LOWERED, HAD 3 GREEN AND NO RED AND A NORMAL LANDING. POSTFLIGHT INSPECTION SHOWS NO OBVIOUS REASONS FOR NOT WORKING PROPERLY.  REMOVED AND INSTALLED OVERHAUL NOSE WHEEL STEERING UNIT.  OPS CHECKED GOOD.
